# SDR CHQA201000002

- Difficulty date: January 3, 2010
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N271SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145305
- Aircraft time: 23,072 hours, 21,722 cycles
- Engine: Allsn AE3007A
- Engine time: 21,369 hours, 18,204 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Condition: Corroded
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE CREW RETRACTED THE LANDING GEAR BUT STILL HEARD A LOUD RUSHING AIR NOISE.  THE CMH TOWER CONFIRMED THE NOSE GEAR DOORS WERE STILL OPEN AFTER A FLYBY.  THE AIRCRAFT RETURNED TO CMH AND LANDED WITHOUT INCIDENT.  MAINTENANCE COULD NOT DUPLICATE THE FAULT AFTER 15 GEAR SWINGS THEN FOUND THE NOSE LANDING GEAR UPLOCK HOOK PROX SWITCH CORRODED.  THE UPLOCK HOOK PROX SWITCH WAS REPLACED IAW EMB 145 MM 32-63-02 WITH NO FURTHER DEFECTS NOTED.
